# SDR SIMA200515704

- Difficulty date: May 26, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM BETWEEN FRAMES 26 AND 27 WAS FOUND CORRODED.  PERFORMED A CUTOUT OF THE CENTER OMEGA TO REMOVE CORROSION.  FABRICATED A EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/2723 PARA 1 DATED MAY 25, 2005.  (M)
